MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVITY 6 DR-T; PACEMAKER
Model Number 407149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This device was explanted due to infection at the wound site.The wound edges did not heal, physician has been treating patient with antibiotics and suspects a fistula.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the infection was not device related.

Brand Name
EVITY 6 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9779847
Report Number1028232-2020-01038
Device Sequence Number559414
Product Code NVZ
UDI-Device Identifier04035479147686
UDI-Public04035479147686
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number407149
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;